# SDR DALA2022112907634

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CRACK STABILIZATION STRAP STA 365.25 LBL 25 CEILING AREA AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00501: STABILIZATION STRAP STA 365.25 LBL 25 WAS REPAIRED PER. B757-200 SRM. (2511527)
